# SDR SWAA2022021069508

- Difficulty date: February 15, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WHILE REPLACING CRACKED STRINGER CLIP AT STATION 294.5; STRINGER 13L FOUND INBOARD FRAME WEB FASTENER HOLE DRILLED OVERSIZE AND FILLER INSTALLED UNDER CLIP. / ACCOMPLISHED FRAME WEB REPAIR AT STA 294.5 AND STR 13L I.A.W E.A 180092 IR AND SWA EA 1-753-32036 IR
